# SDR SCNA99006

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39854021
- Condition: Failed
- Location: Rt Pack
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE RIGHT PACK WAS FOUND NOT TO PRODUCE ENOUGH AIR TO MAINTAIN FLIGHT AT HIGH ALTITUDE.  DIVERTED AIRCRAFT TO MCO.  REMOVED AND REPLACED THE RIGHT PACK VALVE PER MM 215571, PACK OPERATIONALLY CHECKS GOOD.
